diabetes-icon
Thyroid...
I have taken overdose of thyroid 125 yesterday due to depression I have taken 5 tab together. I am feeling very discomfort nw..help
77 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amarpreet Singh Riar
Diabetologist 12 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Please don't worry too much, the effects will soon go off . Stay relaxed and don't repeat the same mistake again
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.